# SDR EIA2006030

- Difficulty date: March 6, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- System (JASC): 3233 · Landing Gear Actuator
- Part: Sequence Valve
- Condition: Malfunctioned
- Location: Nlg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

IN CRUISE EN ROUTE FROM CHS TO PIK, FELT BUFFETING FROM NLG DOOR.  DOORS WERE CYCLING OPEN AND CLOSED.  PLACED HANDLE IN OFF POSITION AND DIVERTED TO JFK.  REPLACED NLG SEQUENCE VALVE MECHANISM AND NLG DOOR ACTUATOR PER MM 32-34-08, 32-34-14.  OPS CHK GOOD ON GROUND.
